MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Rezum; Unit, Electrosurgical Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION Rezum; Unit, Electrosurgical Endoscopic (With Or Without Accessories)
Model Number M006D2201-003
Medical Device Problem Codes Premature Activation (1484); Retraction Problem (1536); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a convective radiofrequency water vapor thermal therapy, after inserting the device into the patient, the needle deployed and misfired steam.After this happened, the needle would then not retract.The physician had to then pull the nose cone pin out of the device to manually retract the needle from the patient.The procedure was completed using another delivery device.There were no patient complications.
 
Additional Manufacturer Narrative
G4: pma/510(k) # field on 3500a form is k190093, k191505 - reported here as pma # exceeded character limit for designated field.

Brand Name
Rezum
Common Device Name
Unit, Electrosurgical Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50805061
Report Number2124215-2026-49705
Device Sequence Number10544486
Product Code KNS
UDI-Device Identifier08714729992547
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006D2201-003
Device Catalogue NumberM006D2201-003
Device Lot Number0039669434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured05/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown